Quantum algebraic–combinatoric study of the conformational properties of n-alkanes. II

Tasi, Gyula, Mizukami, Fujio, Csontos, József, Győrffy, Werner, Pálinkó, István: Quantum algebraic–combinatoric study of the conformational properties of n-alkanes. II.
Journal of Mathematical Chemistry, 27 (3). pp. 191-199. ISSN 02599791 (2000)

[img] Text
1143700.pdf - Published Version
Korlátozott. Registered users only

Download (102kB)
Item Type: Article
Journal or Publication Title: Journal of Mathematical Chemistry
Date: 2000
Volume: 27
Number: 3
Page Range: pp. 191-199
ISSN: 02599791
Faculty: Faculty of Science and Mathematics
Institution: Szegedi Tudományegyetem
MTMT id: 1143700
DOI id: https://doi.org/10.1023/A:1026472102742
Date Deposited: 2013. Jan. 25. 13:13
Last Modified: 2018. Jul. 04. 09:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/2172
Web of Science® Times Cited: 20 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year